Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Typos? 3 or 4 days?

Posted by racer on June 5, 1999, at 18:20:19

In reply to Re: serzone/weight gain, posted by john on June 2, 1999, at 11:39:05

Three or four days is not long enough to know whether a drug will help with depression, nor whether it will effect weight.

If that's a typo, and you've been on it longer than that, the weight gain/loss may be real, but the holiday eating can also show up as a gain for a few days. ONLY a few days, usually.

Serzone made me lose weight, but that was because I couldn't keep ANY food down for days at a time while I was on it... Not the way to lose weight!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:racer thread:6936